Codral Day & Night Cold & Flu 24 Tablets

AU$12.99
Quantity
DownUp
Add To Cart
Codral Day & Night Cold & Flu 24 Tablets

Codral Day & Night Cold & Flu is for the temporary relief of headaches and fever, body aches and pain, blocked or runny noses, sore throat, non drowsy day tablets and night tablets allow rest.

Size

24 Tablets

Box Contents

18 day tablets, 6 night tablets.

Directions

For Adults and Children12 years and over: 2 red (Day) tablets every 4-6 hours and 2 orange (night) tablets at night time as necessary. Do not exceed 6 day tablets and 2 night tablets in 24 hours.

Warnings

Do not use - for children under 12 years - if you are hypersensitive to any of the ingredients- if you have taken paracetamol- if you are taking antidepressants- if you have taken antihistamines- if blister foil is broken. Ask your doctor before use if you - have any medical condition or are taking any other medicines or are a chronic alcohol abuser - have high blood pressure - have heart problems - are pregnant or breastfeeding. Unless advised by a doctor - do not take this medicine for longer than a few days at a time if you are an adult - do not give this medicine to children and adolescents for longer than 48 hours at a time.

Caution

Pharmacy Medicine. - Keep out of reach of children.- If symptoms persist, worsen, or new symptoms appear, stop use and see your doctor.- Discontinue use and see a doctor at the first sign of a skin reaction or any other sign of hypersensitivity - Phenylephrine may cause sleeplessness in some people - Night tablets may cause drowsiness. If drowsy, do not drive a vehicle or operate machinery. Avoid alcohol - Keep to recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131126, New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.

Active Ingredients

Active ingredients (in each tablet):Day: Paracetamol 500mgPhenylephrine hydrochloride 5mg Night: Paracetamol 500mgPhenylephrine hydrochloride 5mgChlorphenamine maleate 2mg

Free From Following Allergens

Gluten| Lactose| Sugar

Dietary Claims

Gluten Free

Brand

Codral

Product Packaging

Box

Product Packaging Dimensions

Height: 60mm, Width: 110mm, Depth: 32mm, Weight: 32g

AU$12.99
Quantity
DownUp
Add To Cart
AU$12.99
Quantity
DownUp
Add To Cart